BibTeX records: Abbas Badakaya Ja'afaru

download as .bib file

@article{DBLP:journals/jam/JaafaruI12,
  author    = {Abbas Badakaya Ja'afaru and
               Gafurjan I. Ibragimov},
  title     = {On Some Pursuit and Evasion Differential Game Problems for an Infinite
               Number of First-Order Differential Equations},
  journal   = {J. Applied Mathematics},
  volume    = {2012},
  pages     = {717124:1--717124:13},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/717124},
  doi       = {10.1155/2012/717124},
  timestamp = {Tue, 06 Jun 2017 01:00:00 +0200},
  biburl    = {http://dblp.org/rec/bib/journals/jam/JaafaruI12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier